# SDR IPXA1B64820

- Difficulty date: February 14, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 78,259 hours, 13,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B05002270
- Condition: Cracked
- Location: Bs 800 S22-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN R2 DOOR FWD CUTOUT WEB CRACKED BETWEEN S24R AND S25R.   R2 DR FWD CUTOUT FRAME WEB REPAIRED IAW SRM 53-60-15-2R4, FIG 201. JUST AT STA 800 BTN S22R & S26R, CRACK LENGTH 0.875", 0.25" DIA STOP HOLE DRILLED, THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MATL 2024T3- 0050" AS REPAIR INNER & OUTER DOUBLER, REPAIR SIZE 5.5" X 19". REPEAT INSP IAW SRM 53-60-15-2R4, REPAIR 4, FIG 201, SHT 13, TABLE 2.
